# SDR ABXA2021228017

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 67,105 hours, 48,055 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pca
- Part number: 252T14011
- Part serial: 047
- Condition: Leaking
- Location: Nr 1 Spoiler
- Part time: 28,239 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

L HYD QTY LOW EICAS MSG,FLIGHT CREW DECLARED AN EMERGENCY AND EXECUTED AN AIR TURN BACK AND LANDED UNEVENTFULLY. MAINTENANCE DETERMINED #1 SPOILER WAS LEAKING HYDRAULIC FLUID AND AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED #1 SPOILER PCA OPS CHECK/RIG CHECK GOOD. NO FAULTS NOTED AT THIS TIME. IAW B767 AMM 27-61-02. AIRCRAFT RELEASED FOR SERVICE
